# SDR YV3R2019012320207

- Difficulty date: October 14, 2019
- Submitted: October 23, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FHC
- Make and model: Robsin R22BETAII
- Aircraft serial: 4173
- Aircraft time: 2,198 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 3989
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 IS DEFECTIVE.  BENCH TEST RESULTS; AFTER UNIT WARMS UP, NEEDLES DROP 3%.
